# SDR YENA2025100901013

- Difficulty date: October 7, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 01528
- Aircraft time: 88,072 hours, 32,158 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON TOP SKIN LOWER SURFACE ON TRAILING EDGE OVERHANG AREA BTW RIB 8 AND RIB 9 ON LH WING (CPCP FINDING ); ACCOMPLISHED REPAIR OF THE CORROSION ON THE LH WING TOP SKIN PANEL 2 BETWEEN RIBS 8-9 LOWER SURFACE IN ACCORDANCE WITH AEROMAN EA 57-0100-25 REV.0 (COVER PLUS PARTS 1 AND 2) AND AIRBUS RDAF 81653637/002/2025#A. THIS REPAIR IS CATEGORY B, THRESHOLD (WHICHEVER OCCURS FIRST) 60000 FC/ 120000 FH, INTERVAL TBD, METHOD TBD.CLASSIFICATION MINOR. ALL WORK EMBODIED ON AEROMAN NR 2025 - 545763 W/O:2025 281/1 FUR -A320-57-02652"
